PREVIOUS QUESTION:

 

NEXT QUESTION:

 

What causes a rebound headache?

ANSWER

When a headache strikes, most of us head for the medicine cabinet or local pharmacy and take an over-the-counter pain pill, such as acetaminophen, aspirin, ibuprofen, or pain-relieving drugs with caffeine. But when you don’t follow the instructions on the bottle or from your doctor, these medicines could give you a rebound headache.

From: Rebound Headaches WebMD Medical Reference

Reviewed by Neil Lava on May 5, 2019
Reviewed by Neil Lava on May 5, 2019

NEXT QUESTION:

Is it common to get a headache if you have a stroke?

WAS THIS ANSWER HELPFUL

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.